EconPapers    
Economics at your fingertips  
 

Horseshoe Chaos in a Simple Memristive Circuit

Lei Wang, XiaoSong Yang, WenJie Hu and Quan Yuan

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A simple memristive circuit model is revisited and the stability analysis is to be given. Furthermore, we resort to Poincaré section and Poincaré map technique and present rigorous computer‐assisted verification of horseshoe chaos by virtue of topological horseshoe theory.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/546091

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:546091

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:546091